# SDR CALA2017080802567

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N39463
- Make and model: Boeing 737924ER
- Aircraft serial: 37208
- Aircraft time: 16,855 hours, 5,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AFT  GALLEY EMERGENCY EXIT SIGN ADJACENT WASTE CONT BROKEN/DETACHED. R&R DOOR 2L EMERGENCY DOOR EXIT LIGHT ASSEMBLY LENS COVER.  OPS CHECK GOOD. A/C OK FOR CONTINUED SERVICE.
